I was just put on Zoloft (50 mg) and have taken it for 3 days. I am seriously considering stopping it. Quesy, sleepy most of the day, clammy, heart feels like it beats funny at times. My question is... since I've only been on Zoloft for 3 days, will I experience withdrawal symptoms?
Hi, Worried! Unfortunately, for a few people the side effects you're describing are quite normal and generally only last a few days to a week or so. So hope is on the horizon.
But if you want to stop it you probably won't have withdrawals after only 3 days. Still it would be best to speak with your doctor first ~ perhaps she/he could adjust your dose until you acclimate a little better or try you on a different product.
Best wishes, Wildcat
ssri's such as Zoloft have a few common side effects the first few days. But these effects will most likely subside. Remember this class of anti depressants also take 7-14 days to fully "kick in". Usually you will see the side effects dissipate during this transition.
Also ssri's have several choices. There are ones that cause sleepiness and usually are taken at night because they also have an anti anxiety effect, such as paxil and Zoloft. Then you have ones that are more stimulating ones that work best taken in morning such as Prozac.
The dosage and medication options may be something you need to talk to your MD about.
At this point, no withdrawals should not happen.
I hope this helps. Please let us know wheat you end up doing or if the side effects do taper off!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2011 • 4 answers
Posted 9 Aug 2012 • 3 answers
Posted 4 Feb 2014 • 5 answers
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer
Posted 16 Jul 2016 • 1 answer